Cookies?
Library Header Image
LSE Research Online LSE Library Services

Noncoherence of some rings of functions

Sasane, Amol (2007) Noncoherence of some rings of functions. Proceedings of the American Mathematical Society, 135 (7). pp. 2107-2111. ISSN 0002-9939

Full text not available from this repository.

Identification Number: 10.1090/S0002-9939-07-08704-7
Item Type: Article
Official URL: http://www.ams.org/proc/
Additional Information: © 2007 American Mathematical Society
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 28 Jul 2008 09:40
Last Modified: 27 Jul 2011 14:19
URI: http://eprints.lse.ac.uk/id/eprint/19997

Actions (login required)

View Item View Item